# SDR ABXA20151125194

- Difficulty date: November 25, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 14T3166Y111
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT LOWER TE ATTACH ANGLE, OUTBOARD OF CTR AUX TRACK, IS CRACKED.  R & R ATTACH ANGLE, INSTALLED FASTENERS IAW SRM 51-40-02 PARAGRAPH 7D & 9B.  SDR INFORMATION, CRACKED, LENGTH .250, PN 14T3166Y111, SN N/A, PART NAME BRACKET, EXACT FS & BS LOCATION ACFT, FROM ISS 274, EXACT STRINGER & WS LOCATION ON ACFT NR 6 SLAT.  ACFT WAS GNDED.
